Too Much NSAID’s Consumption Can Bring More Harm Than Benefits

Recommend to others!

Many issues on safety and effectiveness of various drugs being used by the general public are now arising. In fact, recently the United States Food and Drug Administration had revoked the authorization of one drug known as Avastatin as a cure for breast cancer although this drug can still be used for other malignancies. Medical health professionals and other researchers are still continuing to extend efforts in conducting various studies in order to evaluate and assess the safety and effectiveness of many drugs. Also, they are trying to give comprehensive instructions to the general public regarding the proper way of using the drugs which as well involve its side effects and adverse effects. Recently, an organization said that taking too much NSAID’s can lead to a potential overdose which can bring more harm than benefits.

Nonsteroidal anti-inflammatory drugs (NSAIDs) are drugs which have the effects of analgesic and anti-pyretic. This means that the drug is able to relieve the sensation of pain and at the same time can reduce the temperature of the person suffering from fever. This medication is especially recommended or prescribed among those individuals who are suffering from chronic pain and inflammation because of its proven therapeutic effects among the said patients. Also, there is one type of NSAID which is known as Aspirin which has also the effect of inhibition of platelet aggregation. This means that aspirin can actually inhibit the clotting formation of the blood.

The American Gastroenterological Association is the organization who released reports regarding the possible complications of taking too much of the NSAID’s specifically aspirin, ibuprofen, and naproxen. According to the said organization, taking too much of these medications can actually lead to ulcer and gastric bleeding or bleeding of the stomach. That is why precautions while taking these drugs especially for prolonged period of time should be taken into consideration because of the possible complications an individual might suffer.

Moreover, the American Gastroenterological Association has said in detail the reasons for the possible overdosing of these drugs. The reasons include the following:  taking a subsequent dose too soon after taking the initial one; taking more of the medication at one time than is recommended; taking a higher dose over a 24-hour period than is recommended; taking more than one NSAID-containing medication at a time.




Speak Your Mind


Current day month ye@r *